Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26231
Title: Simple distribution functions for stellar disks
Authors: Dehnen, W
First Published: 1-Sep-1999
Publisher: UNIV CHICAGO PRESS
Citation: ASTRONOMICAL JOURNAL, 1999, 118 (3), pp. 1201-1208
DOI Link: 10.1086/301010
ISSN: 0004-6256
Links: http://hdl.handle.net/2381/26231
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.